# SDR AALA2020051279002

- Difficulty date: May 1, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 55,428 hours, 22,825 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 273A23101
- Part serial: 00176
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER GEAR RETRACTION LEFT MAIN LANDING GEAR RED LIGHT REMAINED ILLUMINATED. INSTALLED MAIN GEAR TRANSFER CYLINDER PER AMM 32-32-71. INSTALLED LEFT HAND GEAR ACTUATOR FUSE (AALA202005049008). INSTALLED MAIN LANDING GEAR FLOW REGULATOR (AALA202005079004). INSTALLED MAIN GEAR RESTRICTOR (AALA202005079003). INSTALLED ACTUATOR ASSEMBLY (AALA2020005089011).
